Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3051

Title: Generalized twisted group rings of finite groups
Authors: NAUWELAERTS, Erna
Van Oystaeyen, F
Issue Date: 1999
Citation: COMMUNICATIONS IN ALGEBRA, 27(8). p. 3685-3701
Abstract: Let R be a discrete valuation ring and G a finite group. Let alpha : G x G --> R\{0} be a generalized 2-cocycle, i.e. not necessarily taking its values in the units of R, and consider the generalized twisted group ring R *(alpha) G. In this paper we derive a criterion for R *(alpha) G to be separable over its center. This leads us to study the center and the prime ideals of R *(alpha) G. Furthermore, we give some results on indecomposable modules over R *(alpha) G.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium. Univ Instelling Antwerp, Dept Math, B-2610 Wilrijk, Belgium.Nauwelaerts, E, Limburgs Univ Ctr, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/3051
ISI #: 000081486500009
ISSN: 0092-7872
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.